Another methadone taper/detox thread - Part 3

By woodrod · Jan 25, 2015 · ·
  1. Day 2 without the methadone. Wow, was i right the about sleep thing. I havnt felt the crawling up the wall, batshit crazy feeling in a long time. Last night sucked ass. I finally took 1/4 of a clonidine last night with melatonin, to help me fall asleep. It worked really well. The problem came about 4 hrs after that i woke up screaming on the inside, with that nasty feeling. I was doing the fish flop for a while...now im not allowed to sleep in the bed anymore. I took another 1/4 of clonidine then passed out in the floor. I cant bitch about that too bad because total sleep was still over 6 hrs. I just despise that feeling.

    My body must metabolize methadone fast because since i got below 10mg, i swear i feel the adjustment on the afternoon of day 2. Then i cant sleep . Then day 3 is the worst, day 4 is still crappy but better. It feels a little worse than the jump from 10 to 5 mg. But it still seems its following the same pattern now. I didnt have that screaming on the inside feeling all day, good. I sneezed my ass off all afternoon. No desire to eat all day, but i ate a little to take my vitamins. Cold chills all day, got my feet on the heating pad right now. I feel my MS symptoms might have been masked by the methadone or at least lessoned by it. My tremors have normally been light in my hands but now every muscle i move is shaking. I hope it tones back down because id look like a tweeker out in public. Even when i take a deep breath to yawn, my diaphragm vibrates. Fair amount of energy early in the day wasted from malaise. When i forced myself up, i had more energy than i felt i would. I feel the pains in my legs coming back so i know its gonna be a hell of a night and a worse of a day 3. Ive been thinking of eating a shitload of vitamin c because i read it speeds up the metabolism of methadone. Anybody heard of using it during detox like a weak naltrexone? Time to board the pain train or run in the pain marathon. Still in a good place mentally.

Comments

  1. cbabycee
    Hey

    In my own experience of jumping from 10mg methadone, I didn't have any other meds to help other than buscopan for the clenchy tummy. I didn't sleep for 3 nights then on the 4th night I had a spliff ( I don't usually smoke) and slept right through, after hat it was plain sailing I felt out of sorts for a couple of weeks, a sneeze/yawn here and there (I found that to be easily remedied by something sweet, a bar of chocolate or cup of tea). A lot of it is mindset and association. Look around you, other people yawn, other people sneeze they aren't withdrawing. Maybe your just tired or hungry. Once you stop associating normal bodily functions with withdrawl it becomes a lot easier.

    I think if you slept with the clondine then your doing ok. When I was in full withdrawl NOTHING would help me sleep at all, I just accepted it, prepared for it and embraced it. Same as You though didn't want to keep my partner awake so the bed was out !!

    Hope your doing ok today, I know you'll be feeling weak, it does get better and fast from low amounts, you've done most of it going down to 2ml xx
To make a comment simply sign up and become a member!